# SDR COMA0260236

- Difficulty date: April 5, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 10,096 hours, 10,327 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Power Unit
- Part number: 1267587
- Part serial: 1313
- Condition: Malfunctioned
- Location: R/H
- Part time: 10,096 hours, 10,329 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5931 R/H THRUST REVERSER UNLOCKED MESSAGE DURING T/O.REPLACED THE PDU.
